RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2002, том 7, выпуск 2, страницы 177–200 (Mi rcd811)  

Эта публикация цитируется в 53 научных статьях (всего в 53 статьях)

Nonholonomic Systems

The rolling motion of a rigid body on a plane and a sphere. Hierarchy of dynamics

A. V. Borisova, I. S. Mamaevb

a Department of Theoretical Mechanics, Moscow State University, Vorob'ievy Gory, 119899, Moscow, Russia
b Laboratory of Dynamical Chaos and Nonlinearity, Udmurt State University, Universitetskaya, 1, 426034, Izhevsk, Russia

Аннотация: In this paper we study the cases of existence of an invariant measure, additional first integrals, and a Poisson structure in the problem of rigid body's rolling without sliding on a plane and a sphere. The problem of rigid body's motion on a plane was studied by S.A. Chaplygin, P. Appel, D. Korteweg. They showed that the equations of motion are reduced to a second-order linear differential equation in the case when the surface of the dynamically symmetrical body is a surface of revolution. These results were partially generalized by P. Woronetz, who studied the motion of a body of revolution and the motion of round disk with sharp edge on a sphere. In both cases the systems are Euler–Jacobi integrable and have additional integrals and invariant measure. It can be shown that by an appropriate change of time (determined by reducing multiplier), the reduced system is a Hamiltonian one. Here we consider some particular cases when the integrals and the invariant measure can be presented as finite algebraic expressions. We also consider a generalized problem of rolling of a dynamically nonsymmetric Chaplygin ball. The results of investigations are summarized in tables to illustrate the hierarchy of existence of various tensor invariants: invariant measure, integrals, and Poisson structure.

DOI: https://doi.org/10.1070/RD2002v007n02ABEH000204


Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 37J35
Поступила в редакцию: 17.01.2002
Язык публикации: английский

Образец цитирования: A. V. Borisov, I. S. Mamaev, “The rolling motion of a rigid body on a plane and a sphere. Hierarchy of dynamics”, Regul. Chaotic Dyn., 7:2 (2002), 177–200

Цитирование в формате AMSBIB
\RBibitem{BorMam02}
\by A. V. Borisov, I. S. Mamaev
\paper The rolling motion of a rigid body on a plane and a sphere. Hierarchy of dynamics
\jour Regul. Chaotic Dyn.
\yr 2002
\vol 7
\issue 2
\pages 177--200
\mathnet{http://mi.mathnet.ru/rcd811}
\crossref{https://doi.org/10.1070/RD2002v007n02ABEH000204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1912983}
\zmath{https://zbmath.org/?q=an:1058.70009}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd811
  • http://mi.mathnet.ru/rus/rcd/v7/i2/p177

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Борисов, А. А. Килин, И. С. Мамаев, “К одной неголономной динамической проблеме”, Матем. заметки, 79:5 (2006), 790–796  mathnet  crossref  mathscinet  zmath  elib; A. V. Borisov, A. A. Kilin, I. S. Mamaev, “On a nonholonomic dynamical problem”, Math. Notes, 79:5 (2006), 734–740  crossref  isi
    2. И. С. Мамаев, “Универсальный комплекс программ для исследования механических систем с неголономными связями”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 2009, № 2, 147–160  mathnet
    3. А. В. Болсинов, А. В. Борисов, И. С. Мамаев, “Гамильтонизация неголономных систем в окрестности инвариантных многообразий”, Нелинейная динам., 6:4 (2010), 829–854  mathnet  elib
    4. А. В. Борисов, А. А. Килин, И. С. Мамаев, “Качение однородного шара по динамически несимметричной сфере”, Нелинейная динам., 6:4 (2010), 869–889  mathnet
    5. А. Ю. Москвин, “Резиновый шар на плоскости: критические решения”, Нелинейная динам., 6:2 (2010), 345–358  mathnet
    6. А. В. Борисов, А. А. Килин, И. С. Мамаев, “Гамильтоновость и интегрируемость задачи Суслова”, Нелинейная динам., 6:1 (2010), 127–142  mathnet
    7. А. В. Борисов, А. А. Килин, И. С. Мамаев, “Как управлять шаром Чаплыгина при помощи роторов”, Нелинейная динам., 8:2 (2012), 289–307  mathnet
    8. И. А. Бизяев, А. В. Цыганов, “О сфере Рауса”, Нелинейная динам., 8:3 (2012), 569–583  mathnet
    9. А. В. Болсинов, А. В. Борисов, И. С. Мамаев, “Качение без верчения шара по плоскости: отсутствие инвариантной меры в системе с полным набором интегралов”, Нелинейная динам., 8:3 (2012), 605–616  mathnet
    10. С. П. Кузнецов, А. Ю. Жалнин, И. Р. Сатаев, Ю. В. Седова, “Феномены нелинейной динамики диссипативных систем в неголономной механике «кельтского камня»”, Нелинейная динам., 8:4 (2012), 735–762  mathnet
    11. Alexey O. Kazakov, “Strange Attractors and Mixed Dynamics in the Problem of an Unbalanced Rubber Ball Rolling on a Plane”, Regul. Chaotic Dyn., 18:5 (2013), 508–520  mathnet  crossref  mathscinet  zmath
    12. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “The Problem of Drift and Recurrence for the Rolling Chaplygin Ball”, Regul. Chaotic Dyn., 18:6 (2013), 832–859  mathnet  crossref  mathscinet  zmath
    13. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Иерархия динамики при качении твердого тела без проскальзывания и верчения по плоскости и сфере”, Нелинейная динам., 9:2 (2013), 141–202  mathnet
    14. А. В. Болсинов, А. А. Килин, А. О. Казаков, “Топологическая монодромия в неголономных системах”, Нелинейная динам., 9:2 (2013), 203–227  mathnet
    15. Н. Н. Ердакова, И. С. Мамаев, “Динамика тела с осесимметричным основанием, скользящего по шероховатой плоскости”, Нелинейная динам., 9:3 (2013), 521–545  mathnet
    16. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Динамика неголономных систем, состоящих из сферической оболочки с подвижным твердым телом внутри”, Нелинейная динам., 9:3 (2013), 547–566  mathnet
    17. А. В. Болсинов, А. В. Борисов, И. С. Мамаев, “Геометризация теоремы Чаплыгина о приводящем множителе”, Нелинейная динам., 9:4 (2013), 627–640  mathnet
    18. А. В. Борисов, А. А. Килин, И. С. Мамаев, “Проблема дрейфа и возвращаемости при качении шара Чаплыгина”, Нелинейная динам., 9:4 (2013), 721–754  mathnet
    19. Mikhail Svinin, Akihiro Morinaga, Motoji Yamamoto, “On the Dynamic Model and Motion Planning for a Spherical Rolling Robot Actuated by Orthogonal Internal Rotors”, Regul. Chaotic Dyn., 18:1-2 (2013), 126–143  mathnet  crossref  mathscinet  zmath
    20. Peter Lynch, Miguel D. Bustamante, “Quaternion Solution for the Rock’n’roller: Box Orbits, Loop Orbits and Recession”, Regul. Chaotic Dyn., 18:1-2 (2013), 166–183  mathnet  crossref  mathscinet  zmath
    21. Nils Rutstam, “High Frequency Behavior of a Rolling Ball and Simplification of the Separation Equation”, Regul. Chaotic Dyn., 18:3 (2013), 226–236  mathnet  crossref  mathscinet  zmath
    22. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet  crossref  mathscinet  zmath
    23. Luis C. García-Naranjo, Juan C. Marrero, “Non-Existence of an Invariant Measure for a Homogeneous Ellipsoid Rolling on the Plane”, Regul. Chaotic Dyn., 18:4 (2013), 372–379  mathnet  crossref  mathscinet  zmath
    24. Stefan Rauch-Wojciechowski, Nils Rutstam, “Dynamics of the Tippe Top — Properties of Numerical Solutions Versus the Dynamical Equations”, Regul. Chaotic Dyn., 18:4 (2013), 453–467  mathnet  crossref  mathscinet  zmath
    25. А. В. Борисов, И. С. Мамаев, “Инвариантная мера и гамильтонизация неголономных систем”, Нелинейная динам., 10:3 (2014), 355–359  mathnet
    26. А. В. Борисов, И. С. Мамаев, А. В. Цыганов, “О нелинейных скобках Пуассона, возникающих в неголономной механике”, Матем. заметки, 95:3 (2014), 340–349  mathnet  crossref  mathscinet  elib; A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “On the Nonlinear Poisson Bracket Arising in Nonholonomic Mechanics”, Math. Notes, 95:3 (2014), 308–315  crossref  isi  elib
    27. Alexey V. Borisov, Nadezhda N. Erdakova, Tatiana B. Ivanova, Ivan S. Mamaev, “The Dynamics of a Body with an Axisymmetric Base Sliding on a Rough Plane”, Regul. Chaotic Dyn., 19:6 (2014), 607–634  mathnet  crossref  mathscinet  zmath
    28. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Nonholonomic Systems Consisting of a Spherical Shell with a Moving Rigid Body Inside”, Regul. Chaotic Dyn., 19:2 (2014), 198–213  mathnet  crossref  mathscinet  zmath
    29. А. В. Борисов, И. С. Мамаев, А. В. Цыганов, “Неголономная динамика и пуассонова геометрия”, УМН, 69:3(417) (2014), 87–144  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  crossref  isi
    30. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “On the Hadamard–Hamel Problem and the Dynamics of Wheeled Vehicles”, Regul. Chaotic Dyn., 20:6 (2015), 752–766  mathnet  crossref  mathscinet  adsnasa
    31. Ivan A. Bizyaev, Alexey V. Borisov, Alexey O. Kazakov, “Dynamics of the Suslov Problem in a Gravitational Field: Reversal and Strange Attractors”, Regul. Chaotic Dyn., 20:5 (2015), 605–626  mathnet  crossref  mathscinet  zmath  elib
    32. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Интеграл Якоби в неголономной механике”, Нелинейная динам., 11:2 (2015), 377–396  mathnet; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi integral in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  crossref
    33. А. В. Борисов, И. С. Мамаев, “Симметрии и редукция в неголономной механике”, Нелинейная динам., 11:4 (2015), 763–823  mathnet; A. V. Borisov, I. S. Mamaev, “Symmetries and reduction in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:5 (2015), 553–604  crossref
    34. И. А. Бизяев, А. В. Болсинов, А. В. Борисов, И. С. Мамаев, “Топология и бифуркации в неголономной механике”, Нелинейная динам., 11:4 (2015), 735–762  mathnet; I. A. Bizyaev, A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and bifurcations in nonholonomic mechanics”, International Journal of Bifurcation and Chaos, 25:10 (2015), 15300–21  crossref  isi
    35. Alexey V. Borisov, Alexey O. Kazakov, Elena N. Pivovarova, “Regular and Chaotic Dynamics in the Rubber Model of a Chaplygin Top”, Regul. Chaotic Dyn., 21:7-8 (2016), 885–901  mathnet  crossref
    36. Alexey V. Borisov, Sergey P. Kuznetsov, “Regular and Chaotic Motions of a Chaplygin Sleigh under Periodic Pulsed Torque Impacts”, Regul. Chaotic Dyn., 21:7-8 (2016), 792–803  mathnet  crossref
    37. Alexey V. Borisov, Alexey O. Kazakov, Igor R. Sataev, “Spiral Chaos in the Nonholonomic Model of a Chaplygin Top”, Regul. Chaotic Dyn., 21:7-8 (2016), 939–954  mathnet  crossref
    38. А. П. Кузнецов, С. П. Кузнецов, Ю. В. Седова, “Маятниковая система с бесконечным числом состояний равновесия и квазипериодической динамикой”, Нелинейная динам., 12:2 (2016), 223–234  mathnet  elib
    39. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Historical and Critical Review of the Development of Nonholonomic Mechanics: the Classical Period”, Regul. Chaotic Dyn., 21:4 (2016), 455–476  mathnet  crossref
    40. Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248  mathnet  crossref  mathscinet  zmath  elib
    41. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    42. Alexander A. Kilin, Elena N. Pivovarova, “The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane”, Regul. Chaotic Dyn., 22:3 (2017), 298–317  mathnet  crossref  mathscinet
    43. И. А. Бизяев, “Инвариантная мера в задаче о качении диска по плоскости”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 27:4 (2017), 576–582  mathnet  crossref  elib
    44. Sergey P. Kuznetsov, “Regular and Chaotic Dynamics of a Chaplygin Sleigh due to Periodic Switch of the Nonholonomic Constraint”, Regul. Chaotic Dyn., 23:2 (2018), 178–192  mathnet  crossref
    45. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane”, Regul. Chaotic Dyn., 23:6 (2018), 665–684  mathnet  crossref  mathscinet
    46. Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7-8 (2018), 887–907  mathnet  crossref  mathscinet
    47. S. P. Kuznetsov, “Complex Dynamics in Generalizations of the Chaplygin Sleigh”, Нелинейная динам., 15:4 (2019), 551–559  mathnet  crossref  elib
    48. Alexander A. Kilin, Elena N. Pivovarova, “Qualitative Analysis of the Nonholonomic Rolling of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 24:2 (2019), 212–233  mathnet  crossref
    49. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Different Models of Rolling for a Robot Ball on a Plane as a Generalization of the Chaplygin Ball Problem”, Regul. Chaotic Dyn., 24:5 (2019), 560–582  mathnet  crossref  mathscinet
    50. Kurt M. Ehlers, Jair Koiller, “Cartan meets Chaplygin”, Theor. Appl. Mech., 46:1 (2019), 15–46  mathnet  crossref
    51. Borisov A. Kilin A. Mamaev I., “Invariant Submanifolds of Genus 5 and a Cantor Staircase in the Nonholonomic Model of a Snakeboard”, Int. J. Bifurcation Chaos, 29:3 (2019), 1930008  crossref  mathscinet  zmath  isi  scopus
    52. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
    53. Alexey V. Borisov, Evgeniya A. Mikishanina, “Two Nonholonomic Chaotic Systems. Part II. On the Rolling of a Nonholonomic Bundle of Two Bodies”, Regul. Chaotic Dyn., 25:4 (2020), 392–400  mathnet  crossref
  • Просмотров:
    Эта страница:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020